MathSciNet Relay Station
MathSciNet bibliographic data
MR1234399 26B10 (49Q15)
Brezis, Haïm; Fusco, Nicola; Sbordone, Carlo Integrability for the Jacobian of orientation preserving mappings. J. Funct. Anal. 115 (1993), no. 2, 425–431.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement